# SDR 2020FA0000392

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: General aviation
- Make and model: Cessna TU206F
- Engine: Cont TSIO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

125 HRS AFTER MAJOR REPAIR BY RAM AIRCRAFT FRONT TWO THROUGH BOLTS FOUND BELOW MINIMUM TORQUE AND LEAKING OIL.
